Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 23 of 29 found articles
 
 
  Some extensions of the Laplace problem
 
 
Title: Some extensions of the Laplace problem
Author: Caristi, G.
Stoka, Marius
Appeared in: Rendiconti del Circolo Matematico di Palermo
Paging: Volume 60 (2011) nr. 1-2 pages 89-98
Year: 2011
Contents:
Publisher: Springer Milan, Milan
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 23 of 29 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands